MAUDE Adverse Event Report: INSTITUT STRAUMANN AG CIM 4.1MM RD, ZLA 14MM, AH5.5MM, ZRO2; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG CIM 4.1MM RD, ZLA 14MM, AH5.5MM, ZRO2; ENDOSSEOUS DENTAL IMPLANT
Model Number Ceramic TL
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 07/14/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2020 in ada 6.Details of surgery: ridge augmentation.On (b)(6) 2020, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: pain, mobility and inflammation.No further patient complications were reported.

Brand Name
CIM 4.1MM RD, ZLA 14MM, AH5.5MM, ZRO2
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key10735189
Report Number0001222315-2020-12802
Device Sequence Number1926494
Product Code DZE
UDI-Device Identifier07630031714015
UDI-Public07630031714015
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K151328
Number of Events Summarized1
Summary Report (Y/N)Y
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/26/2020
Report Date (Section F) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/22/2024
Device Model NumberCeramic TL
Device Catalogue Number031.034S
Device Lot NumberVW446
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/26/2020
Device Age16 MO
Event Location Other
Date Report to Manufacturer09/30/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR